Morphine and muscle twitches

Highlighted
New Contributor

Morphine and muscle twitches

My hubby has just finished 7 weeks radiation every day and chemo once a week for throat cancer.  He is healing and getting healthier and stronger every day, but suffering almost incessant muscle twitches keeping us both awake all night... Any ideas/suggestions?

Reply
0 Kudos
1 REPLY 1
Highlighted
Contributor

Re: Morphine and muscle twitches

Hi Rondagraham,

 

Thanks for your post. That sounds like a good question for your husband's treating team. If this is a side effect of the treatment or medication there may be a helpful suggestion they could make. Alternatively, the health professionals on the Cancer Council 13 11 20 Information and Support Line might have some suggestions. They are there between 9am and 5pm Monday to Friday.

 

Wishing you and your husband the best,

Margaret

Online Community admin team

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.